# SDR MASA2010121001430

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 17,478 hours, 13,582 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Damaged
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT CAUTION.   REPLACED STRIKER PLATE.
